# SDR CA050323007

- Difficulty date: February 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY HIGH/INCREASING TURBINE TEMPERATURE.  THE PILOT ABORTED TAKE-OFF AND SECURED THE ENGINE.  SUBSEQUENT INSPECTION REVEALLED HOT SECTION DISTRESS.
